Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I had unsafe sex with my boyfriend on 26th march (5th day of my period) and i consumed emergency contraceptive within an hour. Then i got bleeding on 1st April for almost three days. I was supposed to get period on 22nd April but i have not got it yet today (May 25). I had done UPT on April 30th and may 7th and both came negative. Is it normal not to get period yet? what is the cause for delay in mesturation. Please help 

Loading...

Hi Aakanshya,

The ECP can cause you to miss your period, or for it to be early or late.  It's a common side effect and they can last for MONTHS.

When you will get it, we can't know.  It depends upon a number of factors.

Odds are that you are NOT pregnant. 

 

Reply

Loading...

the bleeding that i got on April 1st. was that withdrawal bleeding or a period? should i take medicines ( Premolutn N ) to get my periods?
Reply

Loading...


Likely it was a withdrawal bleed.
Don't keep taking drugs. Just give your body time to recover from the hormones. So what if you don't have your period.
Reply

Loading...


thanks for the help :)
Reply

Loading...


thanks.. but how long do i wait?
Reply

Loading...


Give it another month or so. Then see your doctor.

If you are worried you're pregnant, retest. It's very unlikely.
Reply

Loading...